If the Rheumatologist is to be believed and to quote him 'my PMR/GCA has now well and truly gone and in fact GCA only lasts two years' I need to wean off steroids as soon as possible 1 mg per month. This being the case in order to overcome the withdrawal symptoms of Prednisolone is there any reason why I can't take them before I go to bed so that the symptoms are dealt with before I wake. I tried it at the week-end and the symptoms appeared to have decreased a lot but unfortunately the other problem I have is the other medication I have to take first thing in the morning (hydroxycarbamide). This gives me symptoms worse than the Prednisolone. So does anyone know whether I would have any adverse affect if I took a double dose of Prednisolone every other day or any other ideas to relieve the horrible symptoms, feeling nauseous, lightheaded, fatigue etc etc. GP just Shrugged his shoulders and said I would have to stick with it until I have weaned off Prednisolone. I am now on 6.5 . It has taken me 2 months to reduce the half mg.
It appears the pains in my back and shoulders are caused by lumbar and cervical spondylosis for which he said there is no treatment!!!